# SDR A6WA200940692

- Difficulty date: October 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT FS 484, LBL 27.0.  INTERCOSTAL CLIP AT FS 484, LBL 27.0.  REPLACED IAW REO 601R-53-41-059, REV B.  (STEP 8 TO 14).  (K)
